# SDR IPXA2018081332769

- Difficulty date: August 13, 2018
- Submitted: August 13, 2018
- Operation: Air carrier
- Aircraft: N451UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27739
- Aircraft time: 32,527 hours, 18,612 cycles
- System (JASC): 2133 · Pressure Regulator/Outflow Valve
- Part: Outflow Valve
- Condition: Malfunctioned
- Location: Cabin Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 360.  CABIN ALTITUDE WARNING LIGHT AND HORN SOUNDED.  CABIN ALTITUDE WAS ABOVE 10,000 FT.   ACCOMPLISHED QRM PROCEDURE.  SELECTING BOTH PACKS GOT CABIN UNDER CONTROL.  NO OTHER STATUS OR CAUTIONS.R&R CABIN PRESSURE OUTFLOW VALVE IAW 21-31-03-002-001, 21-31-03-402-010.  C/W EXCESSIVE CABIN PRESSURE LEAKAGE TEST IAW 05-51-24-702-001.  OPS AND LEAK CHECKED GOOD.
